Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Spinning feeling on lying down, changing positions, vomiting sensation, heaviness in head, on synthroid. Cause and remedy?

Hi. Since past 3-4 days when i lie down in bed and change positions or get up, the entire room spins around for like a minute. I feel like throwing up. So far i haven t though. I have thyroid . It was detected a year and a half back when i couldnt reduce and was putting on weight. since then i have been on synthroid 50 mcg. I have a heavy head and I am unsure whether this is related to thyroid or there is something else that is going on. Also the lower portion of my head has been hurting since yesterday. Please advise.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Thanks for using Healthcaremagic
I think the problem is BPPV(Benign Paroxysmal Positional Vertigo)
BPPV is a problem of the inner ear where we have the balance Center .The symptoms are --spinning of the surrounding on charming the position of head,nausea,Vomiting and imbalance.
Seek emergency care if it is associated with severe headache,raised BP,imbalance on sitting,vision abnormality or weakness of some part of the body.
BPPV can be treated with vestibular sedatives .
There are some exercises which you can do to avoid the recurrence of the symptoms.
Answered: Wed, 19 Nov 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor